# SDR AALA20170516007

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 52,239 hours, 21,280 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Part number: 176A310126
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED J ANGLE ON THE RIGHT FORWARD MOUNT OF THE VERTICAL STABILIZER.  REMOVED AND REPLACED THE ANGLE IAW 55-30-09-3 AND SRM 51-40-02.
